I'm on nuvaRing and I use it exactly how it should be used. My last period started on 12/25/15 and ended 12/30/15. My boyfriend and I don't use condoms because I'm on birth control but he still pulls out before ejaculating. For the past week I've either been experiencing heartburn and constipation, I read online that that is a sign of pregnancy. I've also read some stories of people still getting pregnant on nuvaring and sometimes still getting their period while pregnant. Should I be worried if I use the nuvaring exactly how it is said to be used. I take it out at the end of the third week at 9pm on a Wednesday and put it back in the same day and time after having my period for the fourth week. I'm just very paranoid about being pregnant and need feedback. Thank you!
I really highly doubt it. (sorry but the person who otherwise would have answered (kaismama) is having a break or is quite unwell). You have probably eaten some really greasy food which would explain the heartburn and constipation from lack of exercise and/or zero fiber in your diet.
If you have used the nuvaRing correctly (and it sounds as though you have) you can expect it to be more than 99% effective in preventing pregnancy.
Here are some useful links about heartburn and constipation.
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Oct 2014 • 1 answer
Posted 12 Jul 2016 • 0 answers
Posted 19 Mar 2017 • 1 answer
Posted 1 Jun 2017 • 0 answers
Posted 27 Dec 2017 • 0 answers